# SDR AALA20121218002

- Difficulty date: December 8, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 40,786 hours, 16,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SUPPORT (INTERCOSTAL) HAS CORROSION.  REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05.
